# SDR ABXR080102

- Difficulty date: February 28, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 19,108 hours, 9,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910143
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR SKIN CRACKED AT DOOR HANDLE.  REPAIRED AND PAINTED IAW DC9 SRM 25-05 AND 51-10.
